# SDR IPXA2018081543834

- Difficulty date: July 27, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 100,752 hours, 18,285 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARB01165
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E AT XIS 290 HAD A CRACKED ANGLE, INSIDE PANEL 516DB. REPAIRED THE ANGLE IAW EA 011-5720-01-A7411, REV IR, AND EO MD11-5740-69544-A.  MAJOR.
